# SDR SWAA2022092676611

- Difficulty date: August 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 27,113 hours, 12,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE IN MULTIPLE AREAS BS727J TO BS767 RBL21 WL156 / [01] EVALUATED CORROSION AT ALL LOCATIONS OF FLOOR TO SIDEWALL SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 747+10 RBL 21 WL 156; FOUND 0.015 REMOVED FROM OIG 0.040 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[02] VERIFIED ACTION #1;[03] VALIDATED APPLICABILITY OF SRM 53-00-53-2R-5;[04] REMOVED SECTION OF DAMAGED ACB R\H FLOOR TO SIDEWALL SUPPORT BS=727E+11' TO BS=767' RBL21 WL156 PER SRM 51-40-02-0G-0.;[05] FABRICATED; LOCATED; DRILLED AND DEBURRED; APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON NEW R\H FLOOR TO SIDEWALL SUPPORT SECTION FROM BS727E+11' TO BS767' RBL21 WL156 AND SPLICE AT BS727E+11'; EXTRUSION MATERIAL USED BAC1496-377#7075T62 CLAD; LOT# 1473823-1 PER SRM 51-40-05-0G-0; SRM 53-00-53-2R-5 REP 5; SRM 51-20-01; SOPM 20-41-02 AND DWG 146A7500;[06] OK TO INSTALL NEW R/H FLOOR TO SIDEWALL SUPPORT;[07] CONFIRMED APPLICABILITY OF SRM 53-00-53-2R-5. VERIFIED CORRECTIVE ACTION ITEM 5. OKAY TO INSTALL NEW R/H FLOOR TO SIDEWALL SUPPORT AND REPAIR PARTS GIVEN.;[08] INSTALLED R/H FLOOR TO SIDEWALL SUPPORT SECTION BS727E+11' TO BS767' RBL21 WL156 AND SPLICE AT BS727E+11' PER SRM 51-40-02-0G-0; SRM 53-00-53-2R-5 REP 5 AND DWG 146A7500;[09] VERIFIED CORRECTIVE ACTION ITEM 8.;[10] VERIFIED MEASUREMENT TABLE. FAULT COMPLETE.
